MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error messages ¿3036 detector temperature lower limit error, 3039 substrate temperature lower limit error, and error on the aia-2000 analyzer stating aia-2000 controller started without analyzer and com port already open" (host communication error) on the aia-2000 analyzer.The customer restarted the analyzer multiple times and confirmed all cables were secure, errors recurred.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) contacted the customer by phone and confirmed the reported issue.The customer stated the only issue they were now experiencing was the host communication error.The "3036 detector temperature lower limit error and 3039 substrate temperature lower limit error" was no longer occurring.The fse requested the customer provide details of the host communication issue they were experiencing, and the customer stated the analyzer was not communicating with the laboratory information system (lis).The fse instructed the customer to verify settings and ensure the keyspan adapter was plugged in, the issue recurred.The fse then instructed the customer to reset the usb power hub where the keyspan adapter plugs into due to the keyspan adapter being used to plug into the lis via an ethernet connection, and the issue resolved.The customer validated the analyzer by running samples with no errors recurring.No further action required by field service.The aia-2000 analyzer is operating as expected.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "3036 detector temperature lower limit error " on he aia-2000 analyzer.There were three (3) similar complaints found during the searched period, including this one.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "3039 substrate temperature lower limit error " on the aia-2000 analyzer.There were two (2) similar complaints found during the searched period, including this one.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "host communication error" on the aia-2000 analyzer.There were four (4) similar complaints found during the searched period, including this one.The aia-2000 analyzer operator's manual under appendix 4: error messages, states the following: [3036] detector temperature lower limit error cause : the detector temperature decreased to below the lower limit (standard: 30).The current measurement will be flagged (io flag) and new measurements will be suspended.Solution : reset the main power.Contact tosoh service center or local representatives.[3039] substrate temperature lower limit error cause : the substrate temperature decreased to below the lower limit (standard: 30).The current measurement will be flagged (io flag) and new measurements will be suspended.Solution : reset the main power.Contact tosoh service center or local representatives.The most probable cause was due to a software issue with the usb power hub where the keyspan adapter plugs into, component failure.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24527079
Report Number3004529019-2026-00024
Device Sequence Number8439546
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown